# SDR IPXA10162222

- Difficulty date: August 12, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 10,325 hours, 6,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: F534753306008
- Condition: Damaged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LOWER AFT CARGO DOOR CUTOUT FRAME FITTING AT FR 61 HAS IMPACT DAMAGE.  ACCOMPLISHED REPAIR OF FRAME FITTING AT FR 61 IAW EO A300-5320-38453-C AND STA-SA EA 300-5320-01-A2623 I/R.
